MathSciNet Relay Station
MathSciNet bibliographic data
MR2929835 34A08 (26A33 34A45)
Sayevand, K.; Golbabai, A.; Yildirim, Ahmet Analysis of differential equations of fractional order. Appl. Math. Model. 36 (2012), no. 9, 4356–4364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement